# SDR 2002FA0000181

- Difficulty date: February 8, 2002
- Submitted: February 8, 2002
- Operation: General aviation
- Aircraft: N300QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0322
- Aircraft time: 2,553 hours, 2,251 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Failed
- Location: Rt Wing
- Part time: 2,553 hours, 2,251 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN-TRANSIT LIGHT STAYED ON AFTER GEAR WAS RETRACTED.  GEAR WAS EXTENDED AND A/C LANDED WITHOUT INCIDENT.  UPON INSPECTION, THE RT GEAR WELL PLACARD CLOSEOUT PANEL WAS FOUND TORN AND BENT UP.  THE INBOARD Z-BRACKET HAD FAILED, AS WELL AS THE LOWER ANGLE, THAT THE PANEL IS RIVETED TO.  AFTER FAILURE OF BOTH PANEL MOUNT BRACKETS, AIRLOADS MAY HAVE STARTED TO PULL THE PANEL OUT UNTIL THE LANDING GEAR FINALLY CAUGHT IT AND TORE IT UPWARD WHEN GEAR WAS RETRACTED.  REPLACED THE PANEL AND BOTH MOUNT BRACKETS.  THE Z-BRACKET IN THIS AREA HAS A HISTORY OF FAILING AND IS REPLACED AT FAIRLY FREQUENT INTERVALS.
